# SDR SWAA2022123078436

- Difficulty date: December 4, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 19,944 hours, 9,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727d-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY LT FLOOR TO SIDE WALL SUPPORT PLATE AROUND MULTIPLE FASTENER HOLES BS 727D - 847, LBL 22, WL 156.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   REMOVED THE DAMAGED FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-4-05-0G-0.   INSTALLED THE NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0, DWG 146A0061, AND DWG 146A7500.
